And I asked "I've lost 14 pounds on my own but haven't lost anything in two months. Is there anything that can help with that, WITHOUT speeding up my heart rate?" He says the only thing they really have that won't mess with my heart rate is this stuff called Women's Ultra Mega Active. It has these pouches with like 8 pills in it to take every day. I'm on my 2nd day and I don't know how much more of this I can take. The pills STINK, absolutely horrible, and this morning I made the mistake of taking them with water and one of them dissolved in my mouth and it was SO BITTER. So tell me ladies, is there anything YOU would recommend?Answer Question
Answer by vicesix at 9:05 AM on Apr. 12, 2011
Answer by twinsplus2more at 9:06 AM on Apr. 12, 2011
First of all, STOP expecting a pill to fix this. We all have plateaus. I started losing weight Feb 2010, and I lost 17 lbs, then plateaued for about 4 MONTHS. Then in September, I started running, and now I've lost 58 lbs, with more to go. You CANNOT expect a pill of ANY kind to fix your weight issues. NONE of them are healthy. Take a multivitamin and leave it at that. From there, there are some things you can do (here's my journal where I finally wrote it all out, because it doesn't all fit into this box).
Answer by twinsplus2more at 9:21 AM on Apr. 12, 2011
Answer by vicesix at 9:24 AM on Apr. 12, 2011
Answer by vicesix at 9:25 AM on Apr. 12, 2011
Next question overall
(Religion & Beliefs)
Do you think Religion should be practiced in schools?
Check out some of the top posts today in Groups: